# SDR WVER1501613101801

- Difficulty date: October 18, 2013
- Submitted: October 19, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 24,453 hours, 19,927 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG WIRES, SILVER PLATING CORROSION PROTECTION BREAKS DOWN IN AREAS OF TIGHT RADIUS AND PLATING MAY CRACK AS A RESULT OF MECHANICAL STRESS, LEADING TO THE POSSIBLE ONSET OF CORROSION ON ALL OR A MAJORITY OF THE WIRE STRANDS.
